Translator Disclaimer
May 2020 Distality for the Asymptotic Couple of the Field of Logarithmic Transseries
Allen Gehret, Elliot Kaplan
Notre Dame J. Formal Logic 61(2): 341-361 (May 2020). DOI: 10.1215/00294527-2020-0010

Abstract

We show that the theory Tlog of the asymptotic couple of the field of logarithmic transseries is distal. As distal theories are NIP (have the non-independence property), this provides a new proof that Tlog is NIP.

Citation

Download Citation

Allen Gehret. Elliot Kaplan. "Distality for the Asymptotic Couple of the Field of Logarithmic Transseries." Notre Dame J. Formal Logic 61 (2) 341 - 361, May 2020. https://doi.org/10.1215/00294527-2020-0010

Information

Received: 22 May 2018; Accepted: 8 December 2019; Published: May 2020
First available in Project Euclid: 7 April 2020

zbMATH: 07222695
MathSciNet: MR4092539
Digital Object Identifier: 10.1215/00294527-2020-0010

Subjects:
Primary: 03C64
Secondary: 03C45, 06F20

Rights: Copyright © 2020 University of Notre Dame

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.61 • No. 2 • May 2020
Back to Top